Alert archive / California / Wind Advisories in 2014

Wind Advisory 80, NWS Los Angeles, CA

November 24, 2014

NWS Los Angeles, CA issued this wind advisory at Nov 24, 2014, 8:58 AM PST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Nov 24, 2014, 8:58 AM PST (16:58 UTC)
Expired
Nov 25, 2014, 9:40 AM PST
In force
25 hr
Issued by
NWS Los Angeles, CA

The text

As transmitted, in the capitals the NWS used until 2016.

810 
WWUS76 KLOX 241658
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
858 AM PST MON NOV 24 2014

...GUSTY NORTH TO NORTHEAST WINDS WILL AFFECT THE SANTA MONICA
MOUNTAINS THROUGH MID AFTERNOON TODAY...

.ALTHOUGH MUCH OF THE OFFSHORE WINDS HAVE REMAINED BELOW WIND
ADVISORY THRESHOLDS THIS MORNING...PORTIONS OF THE SANTA MONICA
MOUNTAINS HAVE BEEN EXPERIENCING WIND GUSTS OF 45 TO 50 MPH.
THEREFORE WILL ADD A WIND ADVISORY THROUGH 3 PM THIS AFTERNOON.
MORE WIND ADVISORIES MIGHT BE NEEDED FOR THE MOUNTAINS ONCE AGAIN
LATER THIS EVENING INTO TUESDAY MORNING. 

CAZ046-242300-
/O.NEW.KLOX.WI.Y.0080.141124T1658Z-141124T2300Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
858 AM PST MON NOV 24 2014

...WIND ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON.

* WINDS AND TIMING...NORTHEAST 20 TO 35 MPH WITH GUSTS UP TO 50
  MPH WILL CONTINUE THROUGH EARLY THIS AFTERNOON. WINDS WILL THEN
  DIMINISH SOME THROUGH THE REMAINDER OF THE AFTERNOON.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS 
  KANAN ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KAPLAN/30
5 follow-up statements
686 
WWUS76 KLOX 242255
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
255 PM PST MON NOV 24 2014

...GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TO AFFECT PORTIONS OF 
SOUTHWESTERN CALIFORNIA THROUGH TUESDAY MORNING...

.A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH TUESDAY MORNING FOR
THE SANTA MONICA MOUNTAINS...WHILE THE LOS ANGELES AND VENTURA
COUNTY MOUNTAINS WILL SEE A BUMP UP IN THE WINDS LATER THIS
EVENING THROUGH EARLY TUESDAY. NORTHEAST WINDS WILL STRENGTHEN
A BIT ONCE AGAIN ACROSS THE SANTA CLARITA AND VENTURA VALLEYS
EARLY TUESDAY MORNING WITH MARGINAL STRENGTH WIND ADVISORY
THRESHOLDS. THERE WILL BE GUSTY WINDS ACROSS THE VENTURA COUNTY
COAST AND BETWEEN LEO CARRILLO...MALIBU AND THE HOLLYWOOD HILLS
AS WELL BUT SHOULD ONLY SEE LOCAL GUSTS TO 35 MPH TUESDAY MORNING.

ALTHOUGH THERE WILL BE SOME WINDS OVERNIGHT ACROSS PORTIONS OF THE
ANTELOPE VALLEY...THERE WILL BE SEVERAL WIND PROTECTED AREAS IN
LOW LYING AREAS THAT WILL SEE LOW TEMPERATURES BETWEEN 28 AND 30
DEGREES AFTER MIDNIGHT THROUGH EARLY TUESDAY MORNING.

CAZ059-250700-
/O.NEW.KLOX.FZ.W.0003.141125T1000Z-141125T1600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
255 PM PST MON NOV 24 2014

...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM PST
TUESDAY.

* TEMPERATURES AND TIMING...IN THE UPPER 20S TO LOWER 30S...FROM A
  FEW HOURS AFTER MIDNIGHT TO EARLY TUESDAY MORNING. COLDEST IN
  WIND PROTECTED AREAS.

* IMPACTS...FREEZING CONDITIONS CAN KILL CROPS AND SENSITIVE
  VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED
  EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES
SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING

&&

$$

CAZ053-054-250700-
/O.NEW.KLOX.WI.Y.0081.141125T0200Z-141125T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
255 PM PST MON NOV 24 2014

...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO NOON PST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON
PST TUESDAY.

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS BETWEEN 45
  AND 50 MPH WILL INCREASE THIS EVENING. WINDS WILL THEN SHIFT TO
  THE EAST AFTER MIDNIGHT AND PERSIST THROUGH TUESDAY MORNING.
  WINDS WILL DIMINISH SOME BY TUESDAY AFTERNOON.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING
  TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND
  INCLUDE INTERSTATE 5 AND HIGHWAY 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-250700-
/O.NEW.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
255 PM PST MON NOV 24 2014

...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON PST TUESDAY.

* WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 25
  MPH WITH GUSTS 35 TO 40 MPH EARLY TUESDAY MORNING AND PERSIST
  THROUGH NOON. WINDS WILL DIMINISH SOME IN THE AFTERNOON.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND INCLUDE
  HIGHWAYS 14...118 AND 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-250700-
/O.NEW.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
255 PM PST MON NOV 24 2014

...WIND ADVISORY IN EFFECT FROM 3 AM TO NOON PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A
WIND ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO NOON PST TUESDAY.

* WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS WILL
  INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH EARLY TUESDAY
  MORNING AND PERSIST THROUGH LATE TUESDAY MORNING. THE STRONGEST
  WINDS WILL BE BELOW PASSES AND CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 1...23...101...118 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ046-250700-
/O.EXT.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
255 PM PST MON NOV 24 2014

...WIND ADVISORY NOW IN EFFECT UNTIL NOON PST TUESDAY...

* WINDS AND TIMING...NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP TO
  50 MPH WILL CONTINUE THROUGH TUESDAY MORNING. THERE WILL BE A
  BRIEF LULL IN THE WINDS LATE THIS AFTERNOON...BUT THEY SHOULD
  STRENGTHEN ONCE AGAIN THIS EVENING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS 
  KANAN ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

KAPLAN/SMITH
023 
WWUS76 KLOX 250702
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
1102 PM PST MON NOV 24 2014

...GUSTY NORTHEAST TO EAST WINDS WILL CONTINUE TO AFFECT PORTIONS
OF SOUTHWESTERN CALIFORNIA THROUGH TUESDAY MORNING...

.A WIND ADVISORY WILL REMAIN IN EFFECT THROUGH TUESDAY MORNING
FOR THE SANTA MONICA MOUNTAINS...WHILE THE LOS ANGELES AND
VENTURA COUNTY MOUNTAINS WILL SEE A BUMP UP IN THE WINDS LATER
THIS EVENING THROUGH EARLY TUESDAY. NORTHEAST WINDS WILL
STRENGTHEN A BIT ONCE AGAIN ACROSS THE SANTA CLARITA AND VENTURA
VALLEYS EARLY TUESDAY MORNING WITH MARGINAL STRENGTH WIND
ADVISORY THRESHOLDS. THERE WILL BE GUSTY WINDS ACROSS THE VENTURA
COUNTY COAST AND BETWEEN LEO CARRILLO...MALIBU AND THE HOLLYWOOD
HILLS AS WELL BUT SHOULD ONLY SEE LOCAL GUSTS TO 35 MPH TUESDAY
MORNING.

ALTHOUGH THERE WILL BE SOME WINDS OVERNIGHT ACROSS PORTIONS OF
THE ANTELOPE VALLEY...THERE WILL BE SEVERAL WIND PROTECTED AREAS
IN LOW LYING AREAS THAT WILL SEE LOW TEMPERATURES BETWEEN 28 AND
30 DEGREES AFTER MIDNIGHT THROUGH EARLY TUESDAY MORNING.

CAZ059-251515-
/O.CON.KLOX.FZ.W.0003.141125T1000Z-141125T1600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
1102 PM PST MON NOV 24 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST TUESDAY...

* TEMPERATURES AND TIMING...IN THE UPPER 20S TO LOWER 30S...FROM 
  A FEW HOURS AFTER MIDNIGHT TO EARLY TUESDAY MORNING. COLDEST 
  IN WIND PROTECTED AREAS.

* IMPACTS...FREEZING CONDITIONS CAN KILL CROPS AND SENSITIVE 
  VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED 
  EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES
SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING

&&

$$

CAZ046-251515-
/O.CON.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
1102 PM PST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY...

* WINDS AND TIMING...NORTHEAST WINDS 20 TO 35 MPH WITH GUSTS UP 
  TO 50 MPH WILL CONTINUE THROUGH TUESDAY MORNING. THERE WILL BE 
  A BRIEF LULL IN THE WINDS LATE THIS AFTERNOON...BUT THEY 
  SHOULD STRENGTHEN ONCE AGAIN THIS EVENING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS 
  KANAN ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-251515-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
1102 PM PST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TUESDAY...

* WINDS AND TIMING...NORTHEAST 20 TO 30 MPH WITH GUSTS BETWEEN 
  45 AND 50 MPH WILL INCREASE THIS EVENING. WINDS WILL THEN 
  SHIFT TO THE EAST AFTER MIDNIGHT AND PERSIST THROUGH TUESDAY 
  MORNING. WINDS WILL DIMINISH SOME BY TUESDAY AFTERNOON.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE INTERSTATE 5 AND HIGHWAY 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-251515-
/O.CON.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
1102 PM PST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON PST
TUESDAY...

* WINDS AND TIMING...NORTHEAST WINDS WILL INCREASE TO 15 TO 25 
  MPH WITH GUSTS 35 TO 40 MPH EARLY TUESDAY MORNING AND PERSIST 
  THROUGH NOON. WINDS WILL DIMINISH SOME IN THE AFTERNOON.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE HIGHWAYS 14...118 AND 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-251515-
/O.CON.KLOX.WI.Y.0081.141125T1100Z-141125T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
1102 PM PST MON NOV 24 2014

...WIND ADVISORY REMAINS IN EFFECT FROM 3 AM TO NOON PST
TUESDAY...

* WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS WILL 
  INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH EARLY TUESDAY 
  MORNING AND PERSIST THROUGH LATE TUESDAY MORNING. THE 
  STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 1...23...101...118 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CK/ASR
264 
WWUS76 KLOX 251514
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
714 AM PST TUE NOV 25 2014


CAZ059-251615-
/O.CON.KLOX.FZ.W.0003.000000T0000Z-141125T1600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
714 AM PST TUE NOV 25 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING...

* TEMPERATURES AND TIMING...IN THE UPPER 20S TO LOWER 30S WILL
  WARM TO ABOVE 32 DEGREES BY 8 AM. COLDEST IN WIND PROTECTED
  AREAS.

* IMPACTS...FREEZING CONDITIONS CAN KILL CROPS AND SENSITIVE 
  VEGETATION...AND HARM OUTDOOR PETS AND LIVESTOCK. EXTENDED 
  EXPOSURE TO COLD CAN CAUSE HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES 29 AND 32 FOR TWO OR MORE
CONSECUTIVE HOURS ARE IMMINENT. PROTECTIVE MEASURES TO SAVE CROPS
AND SENSITIVE VEGETATION SHOULD BE TAKEN. VULNERABLE ANIMALS AND
PETS SHOULD BE KEPT INDOORS IN A HOUSE OR BARN. EXPOSED PIPES
SHOULD BE WRAPPED TO KEEP THEM FROM BURSTING

&&

$$

CAZ046-252000-
/O.CON.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
714 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20
  TO 30 MPH WITH GUSTS UP TO 45 MPH THIS MORNING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS 
  KANAN ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
714 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20
  TO 30 MPH WITH GUSTS BETWEEN 45 THIS MORNING.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE INTERSTATE 5 AND HIGHWAY 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
714 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 15
  TO 25 MPH WITH GUSTS 35 TO 40 MPH EARLY THIS MORNING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE HIGHWAYS 14...118 AND 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
714 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS MAY INCREASE
  TO 15 TO 25 MPH WITH GUSTS TO 40 MPH THIS MORNING. THE
  STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 1...23...101...118 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
475 
WWUS76 KLOX 251600
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
800 AM PST TUE NOV 25 2014

CAZ059-251700-
/O.EXP.KLOX.FZ.W.0003.000000T0000Z-141125T1600Z/
ANTELOPE VALLEY-
INCLUDING THE CITIES OF...LANCASTER...PALMDALE
800 AM PST TUE NOV 25 2014

...FREEZE WARNING WILL EXPIRE AT 8 AM PST THIS MORNING...

TEMPERATURES WILL WARM ABOVE FREEZING THE HOUR THEREFORE THE FREEZE
WARNING WILL EXPIRE.

$$

CAZ046-252000-
/O.CON.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
800 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20 
  TO 30 MPH WITH GUSTS UP TO 45 MPH THIS MORNING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE TOPANGA...MALIBU...AND DECKER CANYON ROADS AS WELL AS 
  KANAN ROAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ053-054-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
INCLUDING THE CITIES OF...LOCKWOOD VALLEY...MOUNT PINOS...ACTON...
MOUNT WILSON...SANDBERG
800 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 20 
  TO 30 MPH WITH GUSTS BETWEEN 45 THIS MORNING.

* IMPACTS...GUSTY WINDS CAN MAKE DRIVING DIFFICULT...ESPECIALLY 
  FOR DRIVERS OF HIGH PROFILE VEHICLES AND VEHICLES TOWING 
  TRAILERS. MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE INTERSTATE 5 AND HIGHWAY 33.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ088-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA CLARITA...NEWHALL...VALENCIA
800 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST WINDS MAY INCREASE TO 15 
  TO 25 MPH WITH GUSTS 35 TO 40 MPH EARLY THIS MORNING.

* IMPACTS...MAJOR ROADWAYS THAT MAY BE AFFECTED BY THE WIND 
  INCLUDE HIGHWAYS 14...118 AND 405.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$

CAZ044-045-252000-
/O.CON.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY
800 AM PST TUE NOV 25 2014

...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON PST TODAY...

* WINDS AND TIMING...AREAS OF NORTHEAST TO EAST WINDS MAY 
  INCREASE TO 15 TO 25 MPH WITH GUSTS TO 40 MPH THIS MORNING. 
  THE STRONGEST WINDS WILL BE BELOW PASSES AND CANYONS.

* IMPACTS...MAJOR ROADWAYS THAT COULD BE AFFECTED INCLUDE 
  HIGHWAYS 1...23...101...118 AND 126.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN DRIVING...USE EXTRA CAUTION. BE PREPARED FOR SUDDEN GUSTY
CROSS WINDS.

&&

$$
693 
WWUS76 KLOX 251740
NPWLOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
940 AM PST TUE NOV 25 2014


CAZ044-045-053-054-088-251845-
/O.CAN.KLOX.WI.Y.0081.000000T0000Z-141125T2000Z/
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
SANTA CLARITA VALLEY-
INCLUDING THE CITIES OF...SANTA PAULA...FILLMORE...OJAI...PIRU...
THOUSAND OAKS...NEWBURY PARK...MOORPARK...SIMI VALLEY...
LOCKWOOD VALLEY...MOUNT PINOS...ACTON...MOUNT WILSON...SANDBERG...
SANTA CLARITA...NEWHALL...VALENCIA
940 AM PST TUE NOV 25 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

NORTHEAST WINDS HAVE WEAKENED BELOW ADVISORY LEVELS. SOME ISOLATED
GUSTS TO 35 MPH ARE POSSIBLE THROUGH EARLY THIS AFTERNOON...WITH
ANOTHER LITTLE PEAK WEDNESDAY MORNING. 

$$

CAZ046-251845-
/O.CAN.KLOX.WI.Y.0080.000000T0000Z-141125T2000Z/
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
INCLUDING THE CITY OF...TOPANGA
940 AM PST TUE NOV 25 2014

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CANCELLED
THE WIND ADVISORY.

NORTHEAST WINDS HAVE WEAKENED BELOW ADVISORY LEVELS. SOME ISOLATED
GUSTS TO 35 MPH ARE POSSIBLE THROUGH EARLY THIS AFTERNOON...WITH
ANOTHER LITTLE PEAK WEDNESDAY MORNING.

$$

MW

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Los Angeles, CA wrote its last area forecast discussion before this wind advisory went out at Nov 24, 3:45 AM PST, 5 hours 13 minutes earlier.

Area forecast discussion, Nov 24, 3:45 AM PST, 5 hours 13 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
345 AM PST MON NOV 24 2014

...AVIATION AND MARINE DISCUSSIONS UPDATED...

.SYNOPSIS...
SKIES WILL BE MOSTLY CLEAR ACROSS THE REGION THIS WEEK. THERE WILL
BE GUSTY OFFSHORE WINDS THROUGH WEDNESDAY AS SURFACE HIGH PRESSURE
LINGERS IN THE GREAT BASIN. AN UPPER LEVEL RIDGE WILL BRING A
WARMING TREND TO THE AREA...WITH DAYTIME TEMPERATURES RISING TO WELL
ABOVE NORMAL LEVELS IN MOST AREAS MONDAY THROUGH THURSDAY. COOLER
WEATHER IS EXPECTED FRIDAY AND SATURDAY AS AN UPPER TROUGH
APPROACHES THE WEST COAST.

&&

.SHORT TERM (TODAY-THU)...
LARGE EAST PAC HIGH PUSHING INTO THE AREA TODAY. GRADIENTS ARE
OFFSHORE BOTH FROM THE N AND THE E AND BOTH ARE TRENDING OFFSHORE.
DESPITE THIS TODAYS WINDS WILL BE LESS THAN YESTERDAYS SINCE THERE
IS NO LONGER ANY UPPER OR THERMAL SUPPORT. EXPECT A BRIEF BURST OF
WINDS AROUND 900 AM AT THE TIME OF THE DIURNAL MAXIMUM. THE WINDIEST
AREAS WILL SEE GUSTS NEAR ADVISORY LEVELS. THE WINDIEST AREAS WILL
BE THE SANTA MONICA MTNS AND THE WINDY CORRIDOR THAT STRADDLES THE
VTA/LA COUNTY LINE. THE WINDS WILL DIMINISH DURING THE AFTERNOON.
SKIES WILL BE SUNNY TODAY AND THIS SUNSHINE AND RISING HGTS PLUS THE
OFFSHORE FLOW WILL DRIVE MAX TEMPS UP INTO THE MID 70S TO LOWER 80S
FOR MOST COASTAL AREAS.

THE SFC HIGH WILL MOVE FROM NRN NV TO SRN NV TONIGHT AND WILL SET UP
A STRONGER E TO W SFC GRADIENT. A LITTLE UPPER SUPPORT MOVES INTO
THE AREA AS WELL. THE WINDS WILL START TO INCREASE JUST BEFORE DAWN.
THE DRY AIR AND CLEAR SKIES WILL ALLOW FOR PRETTY GOOD COOLING IN
THE WIND SHELTERED AREAS. THE INTERIOR SLO VLY AND THE CUYAMA VLY
WILL SEE MIN TEMPS CLOSE TO FREEZING AND A FROST ADVISORY MAY BE
NEEDED.

TUESDAY WILL BE A WINDY DAY BUT NOT QUITE AS WINDY AS PREVIOUSLY
THOUGHT AS THE UPPER SUPPORT IS NOT QUITE AS STRONG NOW. STILL THERE
SHOULD BE PLENTY OF LOW END ADVISORY GUSTS. THE WINDS WILL ALSO BE A
LITTLE MORE EASTERLY AND THIS WILL ALLOW AVALON HARBOR TO FEEL MORE
OF THE WINDS AS WELL. THE HIGH KEEPS PUSHING IN AND MAX TEMPS WILL
CONTINUE TO RISE. COASTS AND VLYS WILL MOSTLY BE IN THE UPPER 70S TO
THE MID 80S. MAX TEMPS WILL BE 10 TO 12 DEGREES ABOVE NORMAL.

WEDNESDAY WILL BE LESS BREEZY BUT WARMER. THE UPPER HIGH WILL MOVE
ATOP OF THE STATE AND HGTS WILL PEAK AT AN IMPRESSIVE 589 DM (THATS
WHAT WE USUALLY SEE IN AUGUST) CST AND VLY TEMPS WILL PEAK AND WILL
ALMOST ALL BE IN THE MID TO UPPER 80S. CANNOT RULE OUT A FEW 90S IN
THE WARMEST LOCATIONS. THESE MAX TEMPS WILL BE ABOUT 15 DEGREES
ABOVE NORMAL. THERE WILL STILL BE SOME CANYON WINDS BUT MUCH WEAKER
THAN TUESDAYS.

THE RIDGE FLATTENS ON THURSDAY AS A PAC NW TROF PUSHES INTO OR AND
NRN CA. THE SFC HIGH MOVES FURTHER EAST AND REDUCES THE OFFSHORE
PUSH. WINDS WILL REALLY BE NO CONCERN AND MAX TEMPS WILL COOL BUT
WILL STILL BE WELL ABOVE NORMAL.

.LONG TERM (FRI-SUN)...
ALL MDLS AGREE THAT THE RIDGE WILL BE REPLACED WITH SW FLOW ON
FRIDAY AND THAT HGTS WILL FALL TO ABOUT 580 DM. MORE IMPORTANTLY THE
OFFSHORE FLOW WILL TURN WEAKLY ONSHORE IN THE AFTERNOON. THIS WILL
BRING A GOOD DOSE OF COOLING TO THE AREA. MAX TEMPS WILL FALL 4 TO 8
DEGREES ACROSS THE BOARD AND THE CSTS AND VLYS WILL SEE TEMPS MOSTLY
IN THE 70S.

A WEAK TROF WILL MOVE INTO THE AREA FRIDAY NIGHT AND SATURDAY. THE
TROF SHOULD PRODUCE ENOUGH LIFT TO BRING BACK A STRATUS DECK FOR
MOST OF THE COASTS AND VLYS. ONSHORE FLOW WILL INCREASE AND MAX
TEMPS WILL CONTINUE TO FALL AND WILL RETURN TO NEAR NORMAL VALUES.

ALL EYES NOW ON SUNDAY AND MONDAY AS BOTH EC AND GFS HAVE BEEN
CONSISTENT IN ADVERTISING A DECENT STORM FOR THE SOUTHLAND. IF THE
MDLS ARE TO BE BELIEVED (AND REMEMBER NEVER EVER FULLY BUY INTO A
DAY 7 FORECAST) A CHANCE OF RAIN WILL DEVELOP ACROSS THE CENTRAL
COAST LATER SUNDAY MORNING. THE CHANCE OF RAIN WILL THEN MOVE SOUTH
AND EAST AND WILL REACH L.A. COUNTY SUNDAY EVENING. THIS SYSTEM IS
CURRENTLY FORECAST TO HAVE ENOUGH IMPULSES BEHIND THE MAIN FRONT TO
KEEP A CHANCE OF RAIN GOING THROUGH MONDAY. IT WILL BE INTERESTING
TO WATCH THIS FORECAST EVOLVE.

&&

.AVIATION...24/12Z

AT 1000Z AT KLAX...THE TOP OF THE SURFACE INVERSION WAS LOCATED AT
1900 FEET WITH A TEMPERATURE OF 19 DEGREES C.

HIGH CONFIDENCE IN THE 12Z TAFS.  VFR CONDITIONS WILL PREVAIL
THROUGHOUT THE FORECAST PERIOD.  GUSTY NORTH TO NORTHEAST WINDS WILL
FLOW ACROSS THE REGION AND WILL PERIODICALLY REACH THE SURFACE
PRIMARILY IN THE EARLY MORNING HOURS.

KLAX...
HIGH CONFIDENCE IN THE 12Z TAF.  VFR CONDITIONS WILL PREVAIL
THROUGHOUT THE FORECAST PERIOD.  GUSTY NORTH TO NORTHEAST WINDS WILL
FLOW ACROSS THE REGION AND WILL PERIODICALLY REACH THE SURFACE
PRIMARILY IN THE EARLY MORNING HOURS.  NORTHEAST WINDS LESS THAN 10
KNOTS ARE EXPECTED THROUGH 21Z.

KBUR...
HIGH CONFIDENCE IN THE 12Z TAF.  VFR CONDITIONS WILL PREVAIL
THROUGHOUT THE FORECAST PERIOD.  GUSTY NORTH TO NORTHEAST WINDS WILL
FLOW ACROSS THE REGION AND WILL PERIODICALLY REACH THE SURFACE
PRIMARILY IN THE EARLY MORNING HOURS.

&&

.MARINE...24/300 AM...

FOR THE OUTER WATERS...SMALL CRAFT CONDITIONS EXPECTED THROUGH MID
MORNING WITH SOME LOCALIZED NORTHWEST TO NORTH GUSTS TO 25 KNOTS
LIKELY THROUGH THIS AFTERNOON. WINDS WILL REMAIN BELOW SMALL CRAFT
THRESHOLDS AND SHIFT TO A MORE NORTH TO NORTHEAST DIRECTION TUESDAY
THROUGH THURSDAY.

FOR THE INNER WATERS...NORTHEASTERLY OFFSHORE WIND GUSTS INCREASING
TO 25 KT ACROSS THE NEARSHORE WATERS FROM PT MUGU TO SANTA MONICA BY
MID MORNING AND CONTINUING THROUGH MID AFTERNOON. NORTHEAST WINDS
LOOK TO BE STRONGER TONIGHT THROUGH TUESDAY WITH MODERATE CONFIDENCE
IN SMALL CRAFT LEVEL WINDS FROM VENTURA SOUTH TO SANTA MONICA AND
SOUTH OF PALOS VERDES.  THIS WILL IMPACT THE EAST SIDE OF CATALINA
ISLAND. THE NORTHEAST FLOW WILL CONTINUE INTO WEDNESDAY.

&&

.FIRE WEATHER...23/130 PM.

THE NORTH FLOW AND UPPER LEVEL SUPPORT FROM EARLIER WILL WEAKEN INTO
MONDAY AS THE FLOW SHIFTS TO THE NORTHEAST...BUT IT WILL REMAIN
GUSTY IN THE FAVORED LOCATIONS. THE AIR MASS WILL DRY AS WELL INTO
MONDAY...WITH MOST AREAS SEEING HUMIDITIES BETWEEN 8 AND 15 PERCENT
BY THE AFTERNOON. THIS WILL LIKELY RESULT IN CRITICAL CONDITIONS ON
MONDAY OVER MOST OF LOS ANGELES AND VENTURA COUNTIES...ESPECIALLY IN
THE LATE MORNING AND AFTERNOON HOURS. RED FLAG DURATIONS HOWEVER
WILL ONLY BE MET WHERE THE WINDS ARE THE STRONGEST...NAMELY THE LOS
ANGELES AND VENTURA COUNTY MOUNTAINS AND POSSIBLY THE SANTA CLARITA
VALLEY.

COLDER AIR WILL PUSH INTO THE GREAT BASIN MONDAY NIGHT INTO
TUESDAY...RESULTING IN STRENGTHENING NORTHEAST FLOW INTO A
MODERATE SANTA ANA. WIND GUSTS SHOULD GENERALLY RANGE BETWEEN 40
AND 55 MPH WITH SUSTAINED WINDS BETWEEN 25 AND 35 MPH. HUMIDITIES
WILL CONTINUE TO RANGE BETWEEN 8 AND 15 PERCENT...WITH HIGH
TEMPERATURES IN THE 80S. THIS WILL LIKELY RESULT IN WIDESPREAD RED
FLAG CONDITIONS AND DURATIONS OVER LOS ANGELES AND VENTURA
COUNTIES...INCLUDING THE COASTAL SECTIONS. SIMILAR CONDITIONS ARE
EXPECTED TUESDAY NIGHT INTO WEDNESDAY. WHILE WEAKER WINDS ARE
EXPECTED WEDNESDAY NIGHT INTO THURSDAY...CONTINUED DRY AIR WILL
BRING THE POTENTIAL FOR RED FLAG CONDITIONS.

&&

.LOX WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING (SEE LAXRFWLOX).
FIRE WEATHER WATCH (SEE LAXRFWLOX).
SMALL CRAFT ADVISORY (SEE LAXMWWLOX).

&&

PUBLIC...RORKE
AVIATION...KJ
MARINE...KJ
SYNOPSIS...SETO

WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Nov 24, 6:00 AM PST, 2 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA
600 AM PST MON NOV 24 2014

CAZ034>041-044>046-051>054-059-087-088-547-548-251400-
SAN LUIS OBISPO COUNTY CENTRAL COAST-
SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY-
SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY-
SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST-
LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES-
VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS-
SANTA MONICA MOUNTAINS RECREATIONAL AREA-
SAN LUIS OBISPO COUNTY MOUNTAINS-
SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS-
LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE-
ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY-
LOS ANGELES COUNTY SAN FERNANDO VALLEY-
LOS ANGELES COUNTY SAN GABRIEL VALLEY-
600 AM PST MON NOV 24 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA.

.DAY ONE... TODAY AND TONIGHT

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE TODAY AND TONIGHT
ACROSS A GOOD PORTION OF VENTURA AND LOS ANGELES COUNTIES. THERE
WILL BE LOCALLY GUSTY NORTHEAST WINDS IN THE MORNING.

* RED FLAG WARNING...........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.DAYS TWO THROUGH SEVEN... TUESDAY THROUGH SUNDAY

GUSTY NORTHEAST WINDS WILL AFFECT MUCH OF VENTURA AND LOS ANGELES
COUNTIES TUESDAY...WITH LOCALLY GUSTY WINDS TUESDAY NIGHT AND
WEDNESDAY.

CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ACROSS A GOOD PORTION
OF VENTURA AND LOS ANGELES COUNTIES TUESDAY...AND POSSIBLY INTO
WEDNESDAY.

AFTERNOON MAX TEMPERATURES WILL BE WELL ABOVE NORMAL TUESDAY AND
WEDNESDAY.

THERE IS A CHANCE OF A STORM STARTING ON SUNDAY.

* FIRE WEATHER WATCH.........SEE WWUS86 KLOX - RFWLOX FOR DETAILS *

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ASR

The office that day

Everything else NWS Los Angeles, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 23, 8:17 PM PSTSmall Craft AdvisoryLOX19 hr
Nov 24, 8:51 AM PSTSmall Craft Advisory for Hazardous SeasLOX6 hr
Nov 24, 2:55 PM PSTFreeze WarningLOX17 hr
Nov 24, 2:55 PM PSTWind AdvisoryLOXLos Angeles19 hr

Nearby

Wind Advisories in California, 2014Every wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.